# SDR DALA1163033715

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 37,491 hours, 15,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A111661
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380 STRINGER 8 LT CRACKED.  REPAIRED PER ERA 494564-14.
